default-icon
Liver problem with diabet
Long back effected by jandious , after that luver disorder , pain in abdominal,  latter affected by diabetes , main problem is if I take diabetes medicine then liver is getting affected , how to solve diabetes & liver problems , pls suggest, consulted so many doctors but no use
108 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Navin Kumar Bansal
Consultant Physician 7 yrs exp Guwahati

Free 3 day follow up

Chat Now

₹300 for 24 hrs

If diabetic medicines are increasing your liver problems, then you might have to start taking insulin for your diabetes part. Consult a MD Medicine or endocrinologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.